# SDR ASAA2015110113580

- Difficulty date: November 1, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,701 hours, 8,865 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED 1 HOUR INTO FLIGHT.  SYSTEM WORKED IN ALTN MODE WITH NO PRESSURIZATION PROBLEMS NOTED.  ACFT GROUNDED.  NR 1 PRESSURE CONTROLLER SHOWS, "FAULT", "CONTROLLER LRU FAIL".   NR 1 CONTROLLER SYS BITE TEST.  RESET FAULT.  FAULT DID NOT RETURN.  BITE TEST NR 1 AND NR 2 CONTROLLER GOOD.  REF FIM 21-31-T801. GROUND VERIFICATION GOOD.
